OAW

Identification of local multivariate outliers

Filzmoser, Peter, Ruiz-Gazen, Anne and Thomas-Agnan, Christine (2014) Identification of local multivariate outliers. Statistical Papers, 55 (1). pp. 29-47.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/28136
Item Type: Article
Language: English
Date: February 2014
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:43
Last Modified: 24 Jan 2019 00:09
OAI ID: oai:tse-fr.eu:28136
URI: http://publications.ut-capitole.fr/id/eprint/15890

Actions (login required)

View Item View Item